Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS State College, PA

August 4, 2015Adams County, York County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 4, 2015, 2:41 AM EDT for Adams County, York County, Pennsylvania. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2015, 2:41 AM EDT (06:41 UTC)
Expired
Aug 4, 2015, 3:30 AM EDT
In force
49 min
Issued by
NWS State College, PA

Counties Adams County, PA, York County, PA

The radar

The Sterling radar (KLWX), 124 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 3:05 AM EDTTSTM WND DMGGettysburg, PATREES DOWN
Aug 4, 3:11 AM EDTTSTM WND DMG4 E Harney, MD18 INCH DIAMETER TREE DOWN BLOCKING PORTION OF MD 194 AT RUGGLES RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 6.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WWUS81 KCTP 040641
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
241 AM EDT TUE AUG 4 2015
 
PAZ036-063>066-040730-
CUMBERLAND PA-YORK PA-FRANKLIN PA-LANCASTER PA-ADAMS PA-
241 AM EDT TUE AUG 4 2015

...SPECIAL WEATHER STATEMENT...

AT 239 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A 
LINE EXTENDING FROM NEAR FARETTEVILLE TO MONT ALTO TO WAYNESBORO
...AND MOVING EAST AT 45 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  SCOTLAND...GUILFORD AND FAYETTEVILLE AROUND 245 AM EDT.
  SHIPPENSBURG AROUND 250 AM EDT.
  ROUZERVILLE...WAYNE HEIGHTS AND WAYNESBORO AROUND 255 AM EDT.
  WALNUT BOTTOM AROUND 300 AM EDT.
  PINE GROVE FURNACE AND CARROLL VALLEY AROUND 305 AM EDT.
  ASPERS AROUND 310 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ABBOTTSTOWN...
AIRVILLE...ARENDTSVILLE...BENDERSVILLE AND BIGLERVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 235 TO 245.
 INTERSTATE 81 FROM MILE MARKERS 0 TO 30.
 INTERSTATE 83 FROM MILE MARKERS 0 TO 40.

LAT...LON 4002 7766 4023 7688 4018 7676 4012 7673
      4016 7669 4006 7654 3972 7623 3972 7774
TIME...MOT...LOC 0639Z 261DEG 35KT 4000 7763 3967 7773 

$$

GARTNER/KF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 11:45 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Aug 3, 11:45 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1145 PM EDT MON AUG 3 2015

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTHEAST AND THROUGH THE STATE OVERNIGHT.
HIGH PRESSURE WILL DOMINATE THE MIDWEEK BEFORE UNSETTLED
CONDITIONS RETURN FOR THURSDAY AND FRIDAY AS A SLOW MOVING FRONT
MOVES BACK INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
10 PM UPDATE...

A CLUSTER OF STORMS EXTENDS FROM THE NORTHERN SUBURBS OF
PITTSBURGH TO JUST WEST OF STATE COLLEGE...AND IS TRACKING EAST AT
A DECENT CLIP. EARLIER TALL CORES HAVE COME DOWN QUITE A
BIT...WITH MOST ACTIVITY LOOKING SUB SEVERE AT THIS HOUR. BIGGEST
QUESTION FOR THE NEXT 3-6 HOURS WILL BE HOW PERSISTENT THE STORMS
WILL BE IN THE FACE OF A STABILIZING LOWER ATMOSPHERE. HRRR
SUGGESTS THE SCATTERED...NOT VERY ORGANIZED SHOWERS AND
THUNDERSTORMS CONTINUE THROUGH ABOUT 05-06Z...WHEN ACTIVITY
QUIETS DOWN RAPIDLY REGION-WIDE.

BIGGEST REMAINING THREAT LOOKS TO BE LOCALIZED HEAVY RAIN WITHIN
THE EAST-WEST BAND THAT IS PRETTY MUCH TRACKING DUE EAST. THE
MOVEMENT IS FAIRLY RAPID SO FLOODING THREAT LOOKS MINIMAL UNLESS A
LOCATION MANAGES TO GET HIT SEVERAL TIMES IN A SHORT PERIOD OF
TIME.

LOWS EARLY TUESDAY WILL RANGE FROM THE MID 50S IN THE NW TO MID
60S OVER THE SOUTHEAST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A RATHER STRONG UPPER TROUGH AND SECONDARY CFRONT WILL BE DIVING
SE FROM THE UPPER GLAKES REGION. ALTHOUGH THE LLVL ENVIRONMENT
WILL BE DRIER AND SLIGHTLY COOLER IN THE WAKE OF MONDAY NIGHT/S
CFROPA...STG FORCING BENEATH THE L.E. REGION OF A 95 KT JET WILL
LIKELY SPARK AT LEAST ISOLATED TO SCATTERED TSRA ACROSS THE
CENTRAL AND NRN MTNS.

MAX TEMPS WILL VARY FROM THE 70S ACROSS THE NW HALF OF THE
CWA...TO THE 80S IN THE SE HALF. CLOSE TO NORMAL FOR LATE SUMMER.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE UPPER LOW OVER NORTHERN QUEBEC SHOULD CONTINUE TO DRIFT TO
THE NORTHEAST AND ZONAL TO SLIGHTLY NORTHWEST FLOW IS EXPECTED TO
FOLLOW AS A QUASI-STATIONARY BOUNDARY HANGS OUT JUST TO THE SOUTH
OF THE STATE. UNCERTAINTY REMAINS IN THE PLACEMENT OF THE
BOUNDARY SO WILL KEEP SOME POP IN THE SRN PART OF THE STATE...BUT
MOST LOCATIONS WILL BE DRY UNTIL THURSDAY INTO THURSDAY NIGHT.
THEN A STACKED LOW WILL SLIDE EASTWARD FROM THE MID MISSISSIPPI
VALLEY AND MAY MAKE A MORE-OR- LESS CONSTANT RAIN INSTEAD OF
SHOWERY/CONVECTIVE PRECIP. THE UPPER LEVEL LOW WILL FINALLY MOVE
OFF LATE NEXT WEEKEND WHICH WILL BE A HERALD FOR QUIETER WEATHER.
TEMPERATURES SHOULD TREND COOLER LATER IN THE WEEK BEFORE WARMING
UP INTO NEXT WEEK.

&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND TSTMS WILL CONTINUE TO MOVE WEST TO EAST
ACROSS THE AIRSPACE THROUGH INTO THE PREDAWN HOURS. RADAR TRENDS
ARE STILL FAVORING THE SRN 1/2 OF THE AIRSPACE WITH THE GREATEST
COVERAGE AND RISK OF TSTM IMPACTS. THE LATEST HRRR/COSPA SUGGESTS
STORMS DO NOT EXIT THE ERN AIRSPACE IN ZNY SECTOR UNTIL 08-10Z.
WHILE THE OVERALL CONVECTIVE COVERAGE HAS INCREASED SINCE
00Z...SUSTAINED TERMINAL IMPACTS/SUB-VFR SHOULD BE LIMITED AS THE
STORMS ARE PROGRESSING STEADILY EWD.

THE OTHER POTENTIAL AVN CONCERN IS IFR FOG OR LOW CIGS DEVELOPING
DURING THE PREDAWN HOURS AS SKIES CLEAR. GUIDANCE SEEMS TO FAVOR
THE WRN TAFS GIVEN COMBO OF WLY UPSLOPE FLOW AND NARROWING DEWPT
DEPRESSIONS. CONFIDENCE REMAINS LOW AND THE 06Z SCHEDULED ISSUANCE
CAN FURTHER ADDRESS THIS IF NEEDED.

FOR TUESDAY...LOOK FOR VFR CONDS WITH SCT-BKN CIGS 050 AND SFC
WIND GUSTS 15-20KTS 15-22Z.

OUTLOOK...

WED...VFR. NO SIG WX.

THU-FRI...VFR/MVFR WITH RAIN LKLY AS LOW PRES TRACKS SOUTH OF
CENTRAL PA.

SAT...VFR WITH A LOW CHC OF MVFR IN ISOLATED P.M SHRA/TSTMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LAMBERT
LONG TERM...DANGELO/CERU
AVIATION...STEINBUGL
Hazardous weather outlook, Aug 3, 4:07 AM EDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 AM EDT MON AUG 3 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-040815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
407 AM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AS A COLD
FRONT MOVES THROUGH THE AREA. THE THREAT OF WIND DAMAGE IS GREATER
THAN THE THREAT FOR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 4, 1:02 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
102 AM EDT TUE AUG 4 2015

PAZ058-059-040600-
SCHUYLKILL PA-LEBANON PA-
102 AM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT LEBANON...AND SCHUYLKILL
COUNTIES UNTIL 200 AM EDT...

AT 101 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LYKENS...MOVING EAST AT 40 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINERSVILLE...POTTSVILLE...SCHUYLKILL HAVEN...BRANCHDALE...
DONALDSON...FORRESTVILLE...FORT INDIANTOWN GAP...FREDERICKSBURG...
FRIEDENSBURG...KLINGERSTOWN...LICKDALE...MARLIN...MCKEANSBURG...
ORWIGSBURG...PINE GROVE...PORT CARBON...RENNINGERS...SELTZER...TOWER
CITY AND TREMONT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 78 FROM MILE MARKERS 0 TO 8.
 INTERSTATE 81 FROM MILE MARKERS 89 TO 113.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4064 7600 4057 7602 4058 7604 4053 7617
      4049 7644 4043 7633 4042 7666 4047 7668
      4056 7654 4066 7670 4068 7666 4071 7587
      4069 7587
TIME...MOT...LOC 0501Z 269DEG 33KT 4057 7671

STEINBUGL
Special weather statement, Aug 4, 1:15 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
115 AM EDT TUE AUG 4 2015

PAZ026-034>036-040545-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
115 AM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...HUNTINGDON...
FRANKLIN...AND FULTON COUNTIES UNTIL 145 AM EDT...

AT 115 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROCKHILL FURNACE...MOVING EAST AT 40 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DOYLESBURG AND WILLOW HILL AROUND 130 AM EDT.
  ROXBURY AROUND 135 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROAD TOP CITY...
CASSVILLE...COALMONT...DEFIANCE AND HOPEWELL.

LAT...LON 4015 7864 4026 7832 4025 7829 4027 7827
      4038 7795 4032 7773 4027 7770 4029 7767
      4025 7767 4026 7764 4023 7765 4022 7764
      4023 7760 4021 7760 4019 7763 4014 7759
      3991 7812
TIME...MOT...LOC 0515Z 289DEG 35KT 4024 7790

KF
Special weather statement, Aug 4, 1:54 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
154 AM EDT TUE AUG 4 2015

PAZ056-063-040630-
CUMBERLAND PA-PERRY PA-
154 AM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...AND PERRY COUNTIES
UNTIL 230 AM EDT...

AT 154 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BLOSERVILLE...MOVING EAST AT 40 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PLAINFIELD AROUND 200 AM EDT.
  SCHLUSSER...CARLISLE AND CARLISLE SPRINGS AROUND 210 AM EDT.
  BOILING SPRINGS AROUND 215 AM EDT.
  NEW KINGSTOWN...HOGESTOWN AND WERTZVILLE AROUND 220 AM EDT.
  MECHANICSBURG AROUND 225 AM EDT.
  SHIREMANSTOWN...LOWER ALLEN AND CAMP HILL AROUND 230 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LANDISBURG...MESSIAH
COLLEGE...PENN STATE DICKINSON SCHOOL OF LAW AND CITY ISLAND.

LAT...LON 4019 7763 4034 7745 4036 7694 4032 7691
      4030 7692 4027 7691 4024 7687 4021 7687
      4022 7690 4021 7690 4020 7693 4019 7691
      4019 7693 4016 7691 4016 7698 4015 7697
      4015 7703 4012 7707
TIME...MOT...LOC 0554Z 273DEG 33KT 4025 7736

KF
Special weather statement, Aug 4, 1:59 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 AM EDT TUE AUG 4 2015

PAZ035-036-064-040630-
FRANKLIN PA-FULTON PA-ADAMS PA-
159 AM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...FULTON...AND ADAMS
COUNTIES UNTIL 230 AM EDT...

AT 159 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAYETTEVILLE...MOVING EAST AT 40 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CASHTOWN AND ORRTANNA AROUND 210 AM EDT.
  GETTYSBURG AND ASPERS AROUND 220 AM EDT.
  LAKE HERITAGE AND BONNEAUVILLE AROUND 225 AM EDT.
  NEW OXFORD AND HAMPTON AROUND 230 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ARENDTSVILLE...
BENDERSVILLE...BIGLERVILLE...FAIRFIELD AND GARDNERS.

LAT...LON 3972 7828 4006 7758 4006 7753 3997 7745
      3995 7746 3999 7740 4003 7720 4002 7705
      4000 7701 3973 7711
TIME...MOT...LOC 0559Z 273DEG 33KT 3990 7748

KF
Special weather statement, Aug 4, 2:26 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 AM EDT TUE AUG 4 2015

PAZ026-034>036-040700-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
226 AM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...HUNTINGDON...
FRANKLIN...AND FULTON COUNTIES UNTIL 300 AM EDT...

AT 225 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FORT LITTLETON...MOVING EAST AT 50 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FANNETTSBURG AROUND 235 AM EDT.
  WILLOW HILL AROUND 240 AM EDT.
  ROXBURY AND UPPER STRASBURG AROUND 245 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ORRSTOWN AND SHADE
GAP.

LAT...LON 3979 7816 4002 7838 4017 7814 4021 7761
      4020 7761 4019 7763 4014 7759 4013 7757
      4007 7755
TIME...MOT...LOC 0625Z 268DEG 45KT 4009 7801

KF
Special weather statement, Aug 4, 2:41 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
241 AM EDT TUE AUG 4 2015

PAZ036-063>066-040730-
CUMBERLAND PA-YORK PA-FRANKLIN PA-LANCASTER PA-ADAMS PA-
241 AM EDT TUE AUG 4 2015

...SPECIAL WEATHER STATEMENT...

AT 239 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FARETTEVILLE TO MONT ALTO TO WAYNESBORO
...AND MOVING EAST AT 45 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  SCOTLAND...GUILFORD AND FAYETTEVILLE AROUND 245 AM EDT.
  SHIPPENSBURG AROUND 250 AM EDT.
  ROUZERVILLE...WAYNE HEIGHTS AND WAYNESBORO AROUND 255 AM EDT.
  WALNUT BOTTOM AROUND 300 AM EDT.
  PINE GROVE FURNACE AND CARROLL VALLEY AROUND 305 AM EDT.
  ASPERS AROUND 310 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ABBOTTSTOWN...
AIRVILLE...ARENDTSVILLE...BENDERSVILLE AND BIGLERVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 235 TO 245.
 INTERSTATE 81 FROM MILE MARKERS 0 TO 30.
 INTERSTATE 83 FROM MILE MARKERS 0 TO 40.

LAT...LON 4002 7766 4023 7688 4018 7676 4012 7673
      4016 7669 4006 7654 3972 7623 3972 7774
TIME...MOT...LOC 0639Z 261DEG 35KT 4000 7763 3967 7773

GARTNER/KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:13 PM EDTSpecial Weather StatementCTPMifflin47 min
Aug 3, 11:34 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin70 min
Aug 4, 12:08 AM EDTSpecial Weather StatementCTPPerry22 min
Aug 4, 12:25 AM EDTSevere Thunderstorm WarningCTPDauphin, Perry53 min
Aug 4, 1:02 AM EDTSpecial Weather StatementCTPSchuylkill58 min
Aug 4, 1:15 AM EDTSpecial Weather StatementCTPFulton30 min
Aug 4, 1:54 AM EDTSpecial Weather StatementCTPCumberland36 min
Aug 4, 1:59 AM EDTSpecial Weather StatementCTPAdams, Franklin31 min
Aug 4, 2:26 AM EDTSpecial Weather StatementCTPFulton34 min
Aug 4, 2:52 AM EDTSevere Thunderstorm WarningCTPAdams, York83 min
Aug 4, 3:38 AM EDTSpecial Weather StatementCTPTioga37 min
Aug 4, 3:58 AM EDTSpecial Weather StatementCTPLancaster32 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.